# SDR IPXA2016041001921

- Difficulty date: March 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING STRINGER RUN-OUT NR 13 HAS A CRACK APPROXIMATELY 18" LONG AT BS XORS.562 TO 593.  REPAIRED CRACKED RT WING STR RUN-OUT AT BS XORS.562 TO 593 IAW EA 011-5710-01-A6154, REV I/R AND EO MD11-5710-60282-A.
